MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 15-575
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Nodule (4551)
Date of Event 04/04/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "lump/nodule" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and lump/nodule.
 
Event or Problem Description
Patient reported moderate breast pain.Patient additionally reported ¿a lump or thickening in or near the breast or in the underarm area".Later healthcare professional reported "rupture." this record is for the left side.Device explanted.
 
Event or Problem Description
Patient reported moderate breast pain.Patient additionally reported ¿a lump or thickening in or near the breast or in the underarm area".Later healthcare professional reported "rupture".This record is for the left side.Device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - rupture: observed an opening through microscopic inspection assessed as fold flaw opening and no further actions are required as it is not related to the manufacturing process.- pain: unable to observe through visual inspection as it is a physiological phenomenon.- lump/nodule: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d9, h3, h6.

Brand Name
Style 15 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25872535
Report Number9617229-2026-13707
Device Sequence Number18792788
Product Code FTR
UDI-Device Identifier10888628001534
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2011
Device Catalogue Number15-575
Device Lot Number1359405
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight163 LB
Patient RaceWhite